# SDR USAA2014061800004

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 36,742 hours, 24,469 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE CIDS PANEL CAUTION LIGHTS & SLIDE INDICATION UNRELIABLE.  UNABLE TO DUPLICATE.  ALL SLIDE INDICATIONS CHECK GOOD, NO 30 DAY HISTORY.  ACCOMPLISHED CIDS RESET IAW TSM 24-00-00-818-810 AS A PRECAUTION.
